Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Is Bactrim a category C medication or a UTI more dangerous to my unborn child ?

Is Bactrim a category C medication or a UTI more dangerous to my unborn child. What are the dangers to my unborn child. I have had a UTI for 4 months I am about to start my 4th antibiotic which will be the first category c antibiotic I have taken and it is Bactrim. I am 18 weeks pregnant . Is it safer for the baby to stay away from the antibiotic or take the antibiotic.
Asked On : Thu, 6 Jan 2011
Answers:  1 Views:  208
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  User's Response
Dear Sarah! Welcome to HealthcareMagic!
Now you are in 5th month of pregnancy. It is strange that you are having UTI for 4 months which means-- you might had drugs for most part of pregnancy till now. But good thing is that early part of pregnancy is over; the early part, mainly Ist trimester, is risky. Later on, many drugs can be given, & treating gynecologist is the best guide. My only advice to you is to follow his/her advice, & maintain adequate hydration for a proper urine flow. Good luck.
Answered: Thu, 6 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor